Advertisement

On Finite W-Algebras for Lie Superalgebras in the Regular Case

  • Elena Poletaeva
  • Vera Serganova
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 36)

Abstract

We study finite W-algebras corresponding to the regular nilpotent orbits for classical Lie superalgebras of Type I. In the case when the Lie superalgebra has defect 1 we give a complete description of the finite W-algebras. We also present some partial results for the case \(\mathfrak{g}\mathfrak{l}(n\vert n)\) and formulate a general conjecture about the structure of these algebras.

Keywords

Nilpotent Element Elementary Matrice Nilpotent Orbit Casimir Element Whittaker Vector 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Notes

Acknowledgements

The authors would like to thank the Mathematisches Forschungsinstitut Oberwolfach for the hospitality and support in the spring of 2010. They also thank Crystal Hoyt for stimulating discussions and pointing out [1] and [3].

E.P. thanks the organizers of the 9-th International Workshop “Lie Theory and Its Applications in Physics” (LT-9), 20–26 June 2011, Varna, Bulgaria, for the very interesting conference and for the hospitality.

References

  1. 1.
    Briot, C., Ragoucy, E.: J. Phys. A 36(4), 1057–1081 (2003)MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    Brown, J., Brundan, J., Goodwin, S.: Principal W-algebras for GL(m|n), e-print arXiv:1205.0992.Google Scholar
  3. 3.
    Brundan, J., Kleshchev, A.: Representations of shifted Yangians and finite W-algebras. Mem. Am. Math. Soc. 196, 918 (2008)MathSciNetGoogle Scholar
  4. 4.
    Kac, V.G.: Adv. Math. 26, 8–96 (1977)MATHCrossRefGoogle Scholar
  5. 5.
    Kostant, B.: Invent. Math. 48, 101–184 (1978)MathSciNetMATHCrossRefGoogle Scholar
  6. 6.
    Losev, I.: J. Am. Math. Soc. 23, 34–59 (2010)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Molev, A.: Yangians and classical Lie algebras. Mathematical Surveys and Monographs, vol. 143. Amer. Math. Soc., Providence, RI (2007)Google Scholar
  8. 8.
    Premet, A.: Adv. Math. 170, 1–55 (2002)MathSciNetMATHCrossRefGoogle Scholar
  9. 9.
    Sergeev, A.: Represent. Theory 3, 250–280 (1999)MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    Wang, W.: Field Inst. Commun. 59, 71–105. Amer. Math. Soc., Providence, RI (2011)Google Scholar
  11. 11.
    Wang, W., Zhao, L.: Proc. Lond. Math. Soc. (3) 99(1), 145–167 (2009)Google Scholar
  12. 12.
    Zhao, L.: e-print arXiv: 1012.2326Google Scholar

Copyright information

© Springer Japan 2013

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of Texas-Pan AmericanEdinburgUSA
  2. 2.Department of MathematicsUniversity of CaliforniaBerkeleyUSA

Personalised recommendations